# SDR DALA2025051203656

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 84,152 hours, 33,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Overrotated
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 0694 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE DUE TO FLAP HANDLE OVERSHOOT. CORRECTIVE ACTION: T/S PER FIM. RAN FLAPS. OPERATION NORMAL.
